# SDR ASAA2015043011605

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 17,194 hours, 5,003 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0000838
- Condition: Failed
- Location: Ee Bay
- Part time: 42,179 hours, 23,338 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT FMC'S NAV DATA OUT-OF-DATE.  ACFT GROUNDED. CONFIRMED FAULT, AFTER UPDATING LT FMC WITH PDL, IT WILL NOT CROSS LOAD TO THE RT FMC.  FOUND DEFECTIVE RT FMC COMPUTER.  REPLACED RT FMC COMPUTER REF AMM TASK 34-61-02, OPS CK NORMAL.  
ACCOMPLISHED FMCS PERFORMANCE FACTORS ADJUSTMENT REF AMM TASK 34-61-00-800-801.
